# SDR 99ZZZX3827

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37FM
- Make and model: Mooney M20K
- Aircraft serial: 252018
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Wing
- Part time: 128 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK UNDER FORWARD WING WALK UNDER TWO INBOARD SCREWS.
